# SDR QXEA2014120200974

- Difficulty date: November 25, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 27,461 hours, 28,209 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER FINISH OF RT STRAKE LOWER MOUNTING AREAS.  CORROSION UNDER FINISH OF RT STRAKE LOWER MOUNTING AREAS BLENDED/REMOVED REF SRM 51-21-00. C/W ET INSP ON REWORKED AREAS AS MARKED REF NDTM PT1 51-00-06.  NO DEFECTS NOTED.  FINISH REWORED TO REWORK AREAS UNDER RT STRAKE REF SRM 51-25-10.  CORROSION UNDER FINISH OF RT STRAKE LOWER MOUNTING AREAS WITHIN LIMITS REF DWG 85360122. REWORKED AREAS NOTED IN ITEMS 2 AND 4. COMPLIED WITH FORM M-184.
